MAUDE Adverse Event Report: ABBOTT MEDICAL PROTEGE IPG, 16-CHANNEL RECHARGEABLE; SCS IPG

ABBOTT MEDICAL PROTEGE IPG, 16-CHANNEL RECHARGEABLE; SCS IPG
Model Number 3789
Medical Device Problem Code Wireless Communication Problem (3283)
Health Effect - Clinical Code Inadequate Pain Relief (2388)
Date of Event 09/23/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported the patient's ipg was inoperable.It is unknown if the patient stopped charging the device.Surgical intervention was undertaken wherein the ipg was explanted and replaced.Effective therapy was established.
 
Additional Manufacturer Narrative
Date of event is estimated.The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.

Brand Name
PROTEGE IPG, 16-CHANNEL RECHARGEABLE
Common Device Name
SCS IPG
Manufacturer (Section D)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer (Section G)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer Contact
sara speyerer
6901 preston road
plano, TX 75024
9723098000
MDR Report Key24347451
Report Number1627487-2026-00655
Device Sequence Number15930742
Product Code LGW
UDI-Device Identifier05414734405690
UDI-Public(01)05414734405690(10)5357791(17)180120
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P010032
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/20/2018
Device Model Number3789
Device Catalogue Number3789
Device Lot Number5357791
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/22/2026
Initial Report FDA Received Date02/16/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/21/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SCS ADAPTERX2.; SCS ANCHORX2.; SCS LEAD.
Outcome Attributed to Adverse Event Other;
Patient SexFemale
Patient Weight74 KG